# SDR USAASB97181

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EVACUATION/EXIT LIGHTS INOP.  EVACUATION LIGHTS AT ROW 5 LEFT SIDE AND ROW 7 BULLNOSE, INSIDE LEFT EXIT OVERWING HATCH AND OVERWING ILLUMINATION LIGHTS ON THE LEFT SIDE.  MAINTENANCE REMOVED AND REPLCED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
